Obserwuj
Matteo D'Achille
Matteo D'Achille
Laboratoire de Mathématiques d’Orsay, Université Paris-Saclay
Zweryfikowany adres z college-de-france.fr - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Random Euclidean matching problems in one dimension
S Caracciolo, M d'Achille, G Sicuro
Physical Review E 96 (4), 042102, 2017
182017
Finite-size corrections in the random assignment problem
S Caracciolo, MP D'Achille, EM Malatesta, G Sicuro
Physical Review E 95 (5), 052129, 2017
122017
The Dyck bound in the concave 1-dimensional random assignment model
S Caracciolo, MP D’Achille, V Erba, A Sportiello
Journal of Physics A: Mathematical and Theoretical 53 (6), 064001, 2020
112020
Anomalous scaling of the optimal cost in the one-dimensional random assignment problem
S Caracciolo, M D’achille, G Sicuro
Journal of Statistical Physics 174 (4), 846-864, 2019
102019
Random Assignment Problems on 2d Manifolds
D Benedetto, E Caglioti, S Caracciolo, M d’Achille, G Sicuro, A Sportiello
Journal of Statistical Physics 183 (2), 34, 2021
52021
Statistical properties of the Euclidean random assignment problem
M Achille
Université Paris-Saclay, 2020
22020
Decimations for two-dimensional Ising and rotator models
M d’Achille, ACD Van Enter, A Le Ny
Journal of Mathematical Physics 63 (3), 033506, 2022
12022
Decimations for one-and two-dimensional Ising and rotator models. II. Continuous vs discrete symmetries
M D’Achille, ACD van Enter, A Le Ny
Journal of Mathematical Physics 63 (12), 123506, 2022
2022
Using stochastic order to compare different Euclidean Random Assignment Problems
M D'Achille, Y Liu
arXiv preprint arXiv:2209.00067, 2022
2022
Almost Gibbsian Measures on a Cayley Tree
M d'Achille, AL Ny
arXiv preprint arXiv:2105.05767, 2021
2021
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–10